Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online
Ask a Homeopath   »  

How long should Ignatia be continued for treatment of depression and anxiety?

User rating for this question
Answered by

Practicing since : 1978
Answered : 356 Questions
Hello, Ignatia feels rigth remedy.For about two weeks I have feel healing sensation in my head. Like something is repairing in my brain. But I am still little depressed and anxious. I just noticed that I bought Ignatia M even it sould had be 10M. Here in finland is hard to get so high potency so I have to order it from other country. How often should I take Ignatia M. Do we continue with Ignatia?
Posted Tue, 21 Jan 2014 in Homeopathy
Answered by Dr. C. J. Varghese 17 hours later
Brief Answer: Hello friend, Thank you for the mail. Detailed Answer: Hello friend, I am very happy to hear that you felt relief by Ignatia. It is the same way as you felt that patients express their relief after getting their right Homoeopathic remedy for their complaints. Two or three weeks are not a period to repeat the remedy. I also cannot now say after how many days or weeks you can or should repeat the dose because the relief by the right remedy is not for a shorter period. You have to wait till you feel that there is no further relief by waiting or your symptoms again become worse after the initial period of relief. These things vary from individual to individual depending on their susceptibility, constitution, individualization, genetics etc. It is always better to wait than to repeat early to get full relief. In a case of schizophrenia, you should not get delusions, suspicions, or become maniacal. You should feel the calmness and coolness inside. You need not bother now about the potency. If it was 1M, then also it will act positively. Once the action of 1M got exhausted then only you need to go to higher potencies like 10M, 50M or CM respectively. My advice is to wait till you feel again worse or feel that you are not improving. Once again my best wishes for a total cure through Homoeopathy. Wishing you a happy and healthy new year, Dr. C. J. Varghese Homoeopath, YYYY@YYYY , +91 0000
Above answer was peer-reviewed by
Follow-up: How long should Ignatia be continued for treatment of depression and anxiety? 4 hours later
I red something about Hering's Law of Cure and it said Symptoms of a chronic disease disappear in definite order, going in reverse and taking about one month for every year the symptoms have been present. So is this true in my case. Does recovery take one month or more?
Answered by Dr. C. J. Varghese 19 hours later
Brief Answer: Hello friend, Thank you for your query Detailed Answer: Hello friend, Hering's law is the right law for determining whether you are being cured in the right direction. You have to verify that the symptoms that were more serious should disappear first. Those symptoms that appeared last will disappear first. You will feel relief from within. You have expressed it as healing sensation in head or repairing in your brain. So I have concluded that you are getting the right remedy and you are in the right path of cure. As I told you earlier, I cannot put it in terms of one month or something like that. It depends on your constitution. So be patient and don't loose hope. Once again my best wishes, Dr. C. J. Varghese Homoeopath
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Homeopath

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor